MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE LINE TRANSPAC IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE LINE TRANSPAC IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46109-86
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Investigation is not yet complete.
 
Event or Problem Description
The event involved a single line transpac® iv monitoring kit w/03 ml squeeze flush device, needleless valve and 10 cc contamination sheath syringe that the customer reported the tubing pulled out of the sampling valve during set up.The nurse was made aware during the priming process.There was no patient involvement, no adverse event, no patient harm, and no report of delay in therapy.
 
Additional Manufacturer Narrative
H10: the device was not returned for evaluation.Without a returned device a probable cause is unable to be determined.

Brand Name
SINGLE LINE TRANSPAC IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, NEEDLELESS
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10487789
Report Number9617594-2020-00366
Device Sequence Number16875197
Product Code DRS
UDI-Device Identifier00887709050945
UDI-Public(01)00887709050945(17)230401(10)4785013
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Catalogue Number46109-86
Device Lot Number4785013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Initial Date Received by Manufacturer 08/16/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1